As I have been suffering from OCD and tension what is the remedy to stop the medicine completely ?
i have been suffering with OCD ,tension , depression what should i do to completely stop the medicine and recover as soon as possible.i am more conscious about my breath .i will check my breath regularly ,iam worried that my breath will stop .
There is a therapy called cognitive behavioral therapy for OCD. It is used along with the medications. This therapy has good successful rates if the person is willing to do it. Ask your doctor to arrange it for you i am sure you will improve.
I agree with my colleague regarding the use of psychotherapeutic approaches, particularly CBT. CBT has been proved to be useful for OCD and depression individually also.
However, I am more concerned about your stated desires to completely stop the medicine AND recover as soon as possible. That sounds like trying to press the brake and accelerator simultaneously, and that never works! :)
It is important that you identify what your primary goal is. My suggestion is that you primarily focus on quick and maximal recovery from your symptoms. Then, do what it takes to reach this goal. A combination of medicine and psychotherapy is the best way to get there.
Remember, the medicines are there you help you. When we have fever, we take medicines to control the temperature and treat whatever may causing the fever. Try to think of this in the same way.
Here's wishing you a quick recovery.
Warm regards, Dr. Saifuddin Kharawala MBBS, DPM
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi,I m 32 Yrs age male suffering from OCD since 15 Yrs & on SSRI & SNRI & antidipressant drugs & now facing fertility.I have found normal SQA report during drugs stoped & found variation when taking drugs.I cannot stop taking drug as well as I m trying for baby.What should I do.whom should i contact i mean sexologist,urologist.
My unmarried daughter aged 24 yrs has been suffering from OCD such as playing brainvita game, surfing facebook repeatedly, listening to ipod frequently/listening to songs on player aloud, when in the bedroom, she sits with her arms resting on hip, gets up and then stands and then with a jerk sits on the bed. she also has been browsing through one particular photo album relating to us including herself, refuses to part with the album. she does not venture outside our balcony leave alone outside. she has been abusing us (parents) whenever v ask a general query getting aggressive. She used to blame her state of affairs such as short hair/ skin infection , menstrual problem and other aliments on some of our close relatives. she does not do daily tasks such as cooking, cleaning the house, washing clothes, leaves all of them too her mummy (aged 59 yrs). She started getting depressed somewhere in 2004 when she failed to perform to her expectations on XII Std scoring only 52% thereby denied getting admitted to some college. BCom Correspondence Course of Delhi University she took up; result was the same, got compartments in the I and III Yr course. She did complete the course after much pursuasion with a gap of one year. Simultaneously, she tried to pursue Company Secretary Course, completed only Foundation Course and in the first yr after that, the assignments which sent was returned to her advising her to focus on the questions in it and reply accordingly. From then on, she felt quite dejected. She did apply for NIIT Computer Course without our concurrence, forced mummy to shell out cheque for tuition fee, but after delivering it to the institution, stopped attending classes. v told her there was no need to apply because vr already having computer; she did not listen to us. She has been applying for job at times but without confiding with us. She used to venture out voluntarily for interview but failed to get anything. Thereafter, she did join a 2 yr course in South Delhi Women Polytechnic but after completing a successful one year, she remitted tuition fee for Rs 8,000/- by forcing us to part with for the 2nd yr but after a day she decided to stop attending once for all. Ultimately, v did take her to a psychiatrist in Safdarjung Hospital and after counselling, began to take risperidone and pari tablet for a month but failed to turn up to see the concerned doctor. v had to indirectly administer the tablets by mixing with dough. v have settled down here after retirement in Oct 2011 and as of now giving her sezodon liquid 2 ml with Pacitane on advise by a private psychiatrist here. No visible impovement has been noticed. In this scenario, is it advisable to search for matrimonial alliance? Please advise as to how to make her take tablets/liquid consciously because even now, v had to mix the liquid with lime water/salad/buttermilk without her knowledge. she rarely talks to us on any subject, excepting that she makes tea for self, eats whatever was served to her, but not a trace of sympathy, affection towards us. Awaiting ur advice.
Hi doctor . Am 22 years old and its been 6 months since I knew am suffering from OCD . I am not following any treatment since my parents are not supportive and they only scold me for doing repetitive tasks or taking too much time to do something which for them is something simple. The ocd was a new term for me and while reading on the internet I came to know that am suffering from it. As a child, I was suffering from this and used to get negative thoughts.Then, I used to cry whenever I felt irritated by the thoughts. I started to have phobias while being in buses or vehicles that move too quick. I behave foolishly and want the vehicle to stop. But what keeps me more worried is that I fear those negative thoughts might happen. I know OCD people have thoughts that are not real, but since I read the book the secret in which was stated that repetitive thoughts about something can make it real and can make it happen, I am much more worried. I think this book has made my OCD worst. I am always afraid that these thoughts that I do not want to happen may occur like said in the book. Today, there was a ritual for my grand parents who are no longer alive, and while performing those rituals i thought of someone whom i love the most. Now i fear that something bad happen to the person I love the most. I DO NOT WANT SOMETHING BAD TO HAPPEN TO HAPPEN TO THE ONE I LOVE THE MOST. I am worried since those rituals were performed to the dead persons and for me this is something bad.I am angry at myself for not being able to control my mind while performing those rituals. Please help me!! Is there any ayurvedic medecines that I can take to help since I also have my exams and I cannot concentrate at all.
most nights i seem to have a problem sleeping as my heart seems to be beating too fast and once ive set my mind on it it doesn t stop. to begin with i had panic attacks as i smoke marajuana and im quite a stressed individual but now my chest hurts regularly, and when i try fall asleep at night i ll be woken up all of a sudden struggling for breath. even after a walk or just going out with some friends my heart starts to pound, i m really really worried, if i know i can t die because of it i d be so much more relaxed but i m sure it s something more than a panic attack.
my heart is pounding really hard. it s been doing it for about two days now. i have had panic attacks, it doesn t feel like a panic attack. it s kind of scaring me. should i go to the hospital or is it more than likely just a new kind of panic attack that i haven t experienced yet?
I have been having a tightness in my chest and a feeling of heaviness for about 2 hours now. It also feels a little tight in my throat and I feel as though I cannot get as much air in my lunges as usual. This has happened to me before and last time was a few weeks ago when I was on holiday... could this be something to do with the heat? Just before the feeling came on I was eating chocolates - I m wonder if this has affected my sugar levels or blood pressure perhaps. I am trying not to panic as I am wondering is this a panic attack without me realising its one?? Thank you for reading, hope you can help . Sara
I have been taking vyvanse for years now and since i have been in college sometimes i stay up all night to study, sometimes days at a time. I usually take 40mg in the morning and around 5 take another 40 and then around midnight take another 40 and repeat the same thing the next day.I experience a lot of the symptoms of overdose such as stomach pains, hallucinations, rapid heart beat, anxiety, trembling, etc. I did not know that it was so bad for you and i just figured those symptoms were from not sleeping. I have been doing this for almost 3 years now but since i have learned about it i have cut back but i am still nervous about the damage already caused. Are there any long term effects to overdosing frequently?
Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...